On a Class of Jordan Groups.

William M. Kantor

Mathematische Zeitschrift (1970)

  • Volume: 118, page 58-68
  • ISSN: 0025-5874; 1432-1823

How to cite


Kantor, William M.. "On a Class of Jordan Groups.." Mathematische Zeitschrift 118 (1970): 58-68. <http://eudml.org/doc/171439>.

author = {Kantor, William M.},
journal = {Mathematische Zeitschrift},
pages = {58-68},
title = {On a Class of Jordan Groups.},
url = {http://eudml.org/doc/171439},
volume = {118},
year = {1970},

AU - Kantor, William M.
TI - On a Class of Jordan Groups.
JO - Mathematische Zeitschrift
PY - 1970
VL - 118
SP - 58
EP - 68
UR - http://eudml.org/doc/171439
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.